Undiagnosed Symptoms Community
Methadone and Biaxin
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Methadone and Biaxin

Hello everyone, just curious, i have been on methadone for a few years now, i recently was prescribed Biaxin and Claratin for allergies and sinusitus. The doctor is aware i am on Methadone, and said that it is ok to take the them at the same time. Just for the heck of it i checked the interaction section of some websites for all of these drugs. On most of the Methadone interaction lists, it listed Biaxin as a possible interaction, however i do realize with a drug like Methadone they have to list just about everything as a possible interaction simply because you have to be careful with Methadone and anything else. However, it says "do not take any of the following drugs without first talking to your doctor", so do you think i have anything to worry about, i mean i've already taken three of the Biaxin and i take Methadone every morning, and i feel fine, I haven't felt anything abnormal, infact the Biaxin seems to be helping a pain i was having in my wisdom tooth area, and it seems to be improving the sinusitis.
Anyway, my question would be since my doctor is aware that i take Methadone, would you say that i have anything to worry about taking the Biaxin and Claratin along with my daily methadone?
I know many people will pass judgement on me for being on Methadone, but i am on it because i am now focused on improving my life and not wasting it with drug addiction. So those who respond positively, and try to help, i thank you kindly, and i really appreciate your not passing judgement, that means a lot to me so thank you. Have a great day!
Tags: worry
Related Discussions
3 Comments
Blank
Avatar_f_tn
You should call your Dr. just to be sure. Methadone has been getting some bad press lately. Good for you for trying to better yourself. Keep on the path.

Blank
Avatar_n_tn
Thank you for the positive remarks, everyone means something to me so God Bless You for that.

I in fact did call and i asked at the methadone clinic, and the interaction it "could have" is it can raise your serum levels, so basically the Biaxin can cause you to have higher levels of methadone in your blood stream. But i've been feeling pretty good on it, so i'm gonna continue taking it. Thanks a million!
Blank
Avatar_m_tn
A related discussion, Methadone interaction with Clairithromycin was started.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top General Health Answerers
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586_tn?1284669764
Blank
caregiver222
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ